FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Chemist Own Ibuprofen Liquid 200Mg 20 CapletsChemist Own Ibuprofen Liquid 200Mg 20 Caplets

Chemists’ Own Ibuprofen Liquid 200mg 20 Capsules

$4.99

CHEMISTS’ OWN IBUPROFEN LIQUID CAPSULES 200MG.

Relief from pain and inflammation.

Alternative to Advil® Liquid Capsules.

General Information

For the temporary relief of pain and discomfort associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pain, period pain, sore throat, tennis elbow, arthritis, rheumatic pain and the aches and pain associated with colds and flu. Reduces fever.

Symptoms

  • – Headache
  • – Migraine and tension headache
  • – Sinus pain
  • – Dental pain
  • – Muscular aches and pains
  • – Backache
  • – Sore throat
  • – Tennis elbow
  • – Mild Rheumatic pain
  • – Period pain
  • – Fever
  • – Aches and pains associated with colds and flu.

 

Product Features

  • – Does not contain: gluten, lactose, dairy or soy

 

Ingredients

Ibuprofen 200 mg

Size: 20 Capsules

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Ibuprofen Liquid 200mg 20 Capsules”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »